# SDR AU510001932

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B1
- Engine: Allsn 250C20J
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 206011E11
- Condition: Damaged
- Location: Main Rotor Hub
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD PITCH HORN DAMAGED BEYOND REPAIR. INVESTIGATION FOUND THAT AN INDENTATION IN THE PITCH HORN UPPER SURFACE WAS PREVIOUS DAMAGE THAT HAD BEEN BLENDED AND PAINTED OVER. FOLLOWING REMOVAL OF THE PAINT IT WAS FOUND THAT THE DAMAGE WAS BEYOND THE ALLOWABLE LIMITS SET OUT IN THE REPAIR AND OVERHAUL MANUAL. FURTHER INVESTIGATION FOUND THAT THE DAMAGE TOLERANCES HAD BEEN AMENDED BY THE MANUFACTURER AND THE DAMAGE WAS NOW WITHIN ACCEPTABLE LIMITS. NIL DEFECT. (OTHER CAUSE: INCORRECT DAMAGE CRITERION USED ) (CASA# 510001932)
